# SDR CA071102009

- Difficulty date: October 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,124 hours
- Engine: Ge CF343A1
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 601R107022
- Part serial: SBRJ75
- Condition: Fractured
- Location: Spoileron
- Component: Spoileron
- Component part number: 601R107022
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SHORT FINAL, THE FLAPS WERE SELECTED TO 45 DEGREES AND THE AIRCRAFT ROLLED TO THE RT.  FULL AILERON TRIM AND A LITTLE BIT OF AILERON WAS REQUIRED TO KEEP THE AIRCRAFT LEVEL. THE EICAS FLIGHT CONTROL PAGE WAS REVIEWED AND THE RT SPOILERON WAS SHOWING UP. THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED THAT THE RT SPOILERON OB ACTUATOR ATTACHMENT HAS FRACTURED. THE RT SPOILERON ASSY AND BOTH ACTUATORS WERE REPLACED, ADJUSTED AND THE SYSTEM TESTED SERVICEABLE. THE AIRCRAFT WAS RELEASED AND RETURNED INTO SERVICE. (TC NR 20071102009)
